# SDR SWIA202161728

- Difficulty date: August 22, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PASSENGER DOOR HINGE HALF (FUSELAGE SIDE) HAS CHAFES AND SCRATCHES ON ALL 27 OF ITS LUGS, AND HAS CHAFES AND SCRATCHES ON ALL 27 OF ITS LANDS, WITH A DEEP GOUGE IN THE AFT MOST LAND.     (C-CHECK RO 10/8/2021)    INSTALLED NEW PASSENGER DOOR HINGE ( FUSELAGE SIDE) REF CRJ 200 SRM 53-21-23 REPAIR NO. 1 AND REO 601R-53-21-656 REV-A DATED 2017/03/06.  COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS . PRESSURE CHECKS GOOD
